Previous |  Up |  Next


Title: Porosity and compacta with dense ambiguous loci of metric projections (English)
Author: Kolář, Jan
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 119-125
Category: math
MSC: 41A65
MSC: 46B20
MSC: 54E52
idZBL: Zbl 01857338
idMR: MR1696600
Date available: 2012-10-06T01:20:03Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_9.pdf 559.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo